MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, the patient reported that the infusion set's tubing detached at the quick release while the patient was in process of changing.Therefore, the introducer needle was hard to remove.The site location was patient's abdomen and the pump was located in her bra.Reportedly, the infusions were stored in the cabinet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 27-aug-2020: follow up information was submitted to update lot number, expiration date and result of complaint investigation of the returned used devices (3 sets) showed that all test results were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, the patient reported that the infusion set's tubing detached at the quick release while the patient was in process of changing.Therefore, the introducer needle was hard to remove.The site location was patient's abdomen and the pump was located in her bra.Reportedly, the infusions were stored in the cabinet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10023879
Report Number3003442380-2020-00258
Device Sequence Number16923404
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-943
Device Lot Number5301136
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date08/27/2020
Patient Sequence Number1